| Model Number |
511212 |
| Medical Device Problem Codes |
Failure to Capture (1081); Low impedance (2285); High Capture Threshold (3266)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/24/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Lead was implanted and had great results for about 5 days.Lead was firmly still in the epicardium and had started to endothelise.The entire epicardium was covered in significant scar and it was suspected that the lead was screwed into scar tissue.Lead was surgically abandoned and replaced.